American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Jin Hong Kim. Higher dimensional Enriques varieties with even index. Proc. Amer. Math. Soc. 141 (2013) 3701-3707.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[3] Yukihide Takayama. Raynaud-Mukai construction and Calabi-Yau threefolds in positive characteristic. Proc. Amer. Math. Soc. 140 (2012) 4063-4074.
Abstract, references, and article information   
View Article: PDF

[4] Wayne Raskind. Serre-Tate parameters and Jacobian inversion for rigid Calabi-Yau 3-folds. Contemporary Mathematics 571 (2012) 233-248.
Book volume table of contents   
View Article: PDF

[5] Dominic Joyce and Yinan Song. A theory of generalized Donaldson--Thomas invariants. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[6] Mark Gross and Sorin Popescu. Calabi-Yau three-folds and moduli of abelian surfaces II. Trans. Amer. Math. Soc. 363 (2011) 3573-3599. MR 2775819.
Abstract, references, and article information   
View Article: PDF

[7] Yukinobu Toda. Stability conditions and crepant small resolutions. Trans. Amer. Math. Soc. 360 (2008) 6149-6178. MR 2425708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Pandharipande, J. Solomon and J. Walcher. Disk enumeration on the quintic 3-fold. J. Amer. Math. Soc. 21 (2008) 1169-1209. MR 2425184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ron Donagi and Tony Pantev. Torus fibrations, gerbes, and duality. Memoirs of the AMS 193 (2008) MR 2399730.
Book volume table of contents   

[10] Lev Borisov and Zheng Hua. On Calabi-Yau threefolds with large nonabelian fundamental groups. Proc. Amer. Math. Soc. 136 (2008) 1549-1551. MR 2373582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark Gross and Simone Pavanelli. A Calabi-Yau threefold with Brauer group $(\mathbb Z/8\mathbb Z)^2$. Proc. Amer. Math. Soc. 136 (2008) 1-9. MR 2350382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Diego Conti and Simon Salamon. Generalized Killing spinors in dimension 5. Trans. Amer. Math. Soc. 359 (2007) 5319-5343. MR 2327032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Javier Fernandez. Hodge structures for orbifold cohomology. Proc. Amer. Math. Soc. 134 (2006) 2511-2520. MR 2213728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Balázs Szendroi. On an example of Aspinwall and Morrison. Proc. Amer. Math. Soc. 132 (2004) 621-632. MR 2019936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Flaminio Flamini. Families of nodal curves on projective threefolds and their regularity via postulation of nodes. Trans. Amer. Math. Soc. 355 (2003) 4901-4932. MR 1997590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael E. Hoffman. Periods of mirrors and multiple zeta values. Proc. Amer. Math. Soc. 130 (2002) 971-974. MR 1873769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David A. Cox and Sheldon Katz. Quantum differential equations. Math. Surveys Monogr. 68 (1999) 301-329.
Book volume table of contents   
View Article: PDF

[18] David A. Cox and Sheldon Katz. Conclusion. Math. Surveys Monogr. 68 (1999) 397-406.
Book volume table of contents   
View Article: PDF

[19] David A. Cox and Sheldon Katz. Gromov-Witten invariants. Math. Surveys Monogr. 68 (1999) 167-215.
Book volume table of contents   
View Article: PDF

[20] David A. Cox and Sheldon Katz. The mirror theorem. Math. Surveys Monogr. 68 (1999) 331-395.
Book volume table of contents   
View Article: PDF

[21] David A. Cox and Sheldon Katz. Toric geometry. Math. Surveys Monogr. 68 (1999) 31-52.
Book volume table of contents   
View Article: PDF

[22] David A. Cox and Sheldon Katz. Introduction. Math. Surveys Monogr. 68 (1999) 1-13.
Book volume table of contents   
View Article: PDF

[23] David A. Cox and Sheldon Katz. The quintic threefold. Math. Surveys Monogr. 68 (1999) 15-29.
Book volume table of contents   
View Article: PDF

[24] David A. Cox and Sheldon Katz. Mirror Symmetry and Algebraic Geometry. Math. Surveys Monogr. 68 (1999) MR MR1677117.
Book volume table of contents   

[25] David A. Cox and Sheldon Katz. Hodge theory and Yukawa couplings. Math. Surveys Monogr. 68 (1999) 73-112.
Book volume table of contents   
View Article: PDF

[26] David A. Cox and Sheldon Katz. Localization. Math. Surveys Monogr. 68 (1999) 275-300.
Book volume table of contents   
View Article: PDF

[27] David A. Cox and Sheldon Katz. Mirror symmetry constructions. Math. Surveys Monogr. 68 (1999) 53-72.
Book volume table of contents   
View Article: PDF

[28] David A. Cox and Sheldon Katz. Moduli spaces. Math. Surveys Monogr. 68 (1999) 113-166.
Book volume table of contents   
View Article: PDF

[29] David A. Cox and Sheldon Katz. Quantum cohomology. Math. Surveys Monogr. 68 (1999) 217-274.
Book volume table of contents   
View Article: PDF


Results: 1 to 29 of 29 found      Go to page: 1